# SDR UALA2011052302506

- Difficulty date: May 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 48,326 hours, 17,890 cycles
- Engine: Pwa PW2037
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 8D1453
- Part serial: 962180
- Condition: Faulty
- Location: Oil System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED T/O AT 110 KNOTS DUE TO RT ENG OIL PRSR IND.  R ENG OIL PRESS LIGHT AND EICAS ILLUMINATED ON TAKEOFF.  REPLACED SWITCH PER MM.  ACCOMPLISH LEAK AND OP CHECK OF NR 2 ENG LOW OIL PRESS WARNING SWITCH.  ACP RUN UP TEST FAILED FOR LOW OIL PRESSURE LIGHT WOULD NOT GO OUT TILL 103 PSI; PER MM ITEM 2 C5 SHOULD BE OUT BY 80 PSI MAX.  CHECKED R ENG LO OIL PRESS CIRCUIT WITH JUMPER WIRE AT PRESS SW  CONNECTOR, PINS 1 & 2 (WDM 79-33-11).  LOW OIL PRESS WARNING IND CHECKED OKAY.  REPLACED LOW OIL PRESSURE WARNING SWITCH.  LOW OIL PRESSURE WARNING SWITCH BENCH TESTED GOOD.  BENCH TESTED MAIN OIL TRANSMITTER FAILED BENCH TEST.  PER SAMC NEED TO REPLACE MAIN OIL TRANSMITTER AND FLEX HOSE FROM TOP OF MAIN OIL TRANSMITTER TO THE TOP OF THE LOW OIL PRESSURE SWITCH.  FLEX LINE IN R-6 LEADS DESK.  REPLACED NR 2 OIL PRESSURE TRANSMITTER PER MM.  ALSO REPLACED ALL FLEX HOSES TO TRANSMITTER AND LOW OIL PRESSURE SWITCH.
